# SDR ASOA2015122114279

- Difficulty date: December 21, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SEAT RAIL IS CORRODED AT FS 708.00-761.85 LT SIDE.  CORROSION EXCEEDS LIMITS ALLOWED BY REO 670-53-00-013,  REMOVED AND REPLACED SEAT RAIL.  REMOVED SIDE WALL SEAT RAIL AT FS708.00-761.85 LT SIDE IAW AMM 53-00-49-000-801-A03.  FABRICATED NEW SEATRAIL SIDE WALL AT FS708.00-761.85 IAW REO 670-53-00-343.  INSTALLED NEW FABRICATED SIDE SEAT RAIL, LT SIDE AT FS708.00-761-85 IAW AMM 53-00-49-400-801-A03.  COMPLIED WITH ECTC REO 670-53-00-383 AND GREO 670-53-00-34, REV M AS WRITTEN.
